Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Tuberculosis

Pregnancy Ater TB Treatment

11/24/2009

Question:

I just finished my TB treatment (isoniazid, rifampicin, pyrazinamide, and ethambutol for two months, then isoniazid and rifampicin for a further four months) and two days later I got pregnant. Therefore, I`d like to know if all the antibiotics I took could have a negative affect on my pregnancy. Thanks!

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Related Resources:

Use of TB Medication in Early Pregnancy
Pregnancy While Tuberculosis Treatment
During Isoniazid treament but Pregnant

For more information:

Go to the Tuberculosis health topic, where you can:

Response by:

NetWellness Staff
NetWellness.org